Single server queues with restricted accessibility. (English) Zbl 0186.24503

Full Text: DOI


[1] J. W. Cohen,The single server queue, ch. III.6, North Holland Publ. Co. Amsterdam (1969). · Zbl 0183.49204
[2] L. G. Afanas’eva and A. V. Martynov, On ergodic properties of queues with constraints.Theor. of Prob. and Appl. 1 (1967) 104-109 (Eng. ed.).
[3] A. Erdélyi,Higher transcendental functions, McGraw-Hill Book Co., New York, Vol. 1 (1953). · Zbl 0052.29502
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.